# SDR CALA2023071902281

- Difficulty date: July 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 84,381 hours, 13,567 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 200108198
- Condition: Inoperative
- Location: Zones 133,134
- Part time: 84,342 hours, 13,562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT DECK TEMP UNCONTROLLABLE HOT. FLT DECK ZONE TEMP 85-99F. COCKPIT TEMP SENSOR AND COCKPIT TEMP TRIM AIR VALVE REPLACED IAW AMM 21-61-08 AND AMM 21-61-07. LEAK CHECK AND OPERATION CHECK C/OUT AND TEST OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059014  SN OFF 8198 VALVE, ASSY, ZO  OFF 27-2142-9-9001 8198 ON 27-2142-9-9001 7013
